# SDR NOCA15006

- Difficulty date: September 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1465-1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FLOOR RAILS AT INDENTS STA 1470.  REMOVED CORROSION FROM FLOOR RAILS PER SRM 51-10-02, REINSPECT AND EVALUATE FOR CORROSION LEVEL, TREATED AND PRIMED BARE METAL PER SRM 51-20-01.
